MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; DBD-PATEWOOD MAJOR BREAST

MEDLINE INDUSTRIES LP Medline Industries, Inc.; DBD-PATEWOOD MAJOR BREAST
Model Number DYNJ51730B
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2023 the patient was undergoing a procedure when a "fluffy blob of blue fuzz almost 1 cm long was found in the incision".Per the facility they were able to retrieve the towel specimen from the surgical field without injury to the patient.Per the facility there was no impact to the patient or procedure and the item was removed from the surgical field and placed in a specimen container.No additional information is available at this time.The sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 04/04/23 the patient was undergoing a procedure when a "fluffy blob of blue fuzz almost 1 cm long was found in the incision".

Brand Name
Medline Industries, Inc.
Common Device Name
DBD-PATEWOOD MAJOR BREAST
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16844082
Report Number1423395-2023-00019
Device Sequence Number6823622
Product Code FTN
UDI-Device Identifier10889942975662
UDI-Public10889942975662
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJ51730B
Device Catalogue NumberDYNJ51730B
Device Lot Number23ABO917
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown